| Model Number |
K273 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been received for analysis.Upon completion of the analysis of the complaint device, if there is any further relevant information from that review, a supplemental report will be filed.
Event or Problem Description
It was reported that this implantable pacemaker exhibited premature battery depletion (pbd).The device battery longevity dropped from one year to four months in a span of six months.This device was surgically explanted and replaced.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
The device has been received for analysis.Upon completion of the analysis of the complaint device, if there is any further relevant information from that review, a supplemental report will be filed.The returned implantable pacemaker was analyzed and an engineering-level longevity prediction calculation was completed to assess the rate of battery depletion.Given the programmed parameters and other data stored within the memory of the device, the results of this calculation indicated that the actual rate of battery depletion fell within an acceptable range.Next, a series of diagnostic tests were conducted that verified the performance of pacing, sensing, defibrillation, and recording functions.Having met the engineering longevity prediction, functionally passed all returned product testing, and with no further information to indicate a product performance issue, we have concluded that this device experienced normal battery depletion.
Event or Problem Description